# SDR DALA2015122007693

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP53-251-01-MAIN CABIN, CORROSION ON FRAME UNDER NUTPLATES BS 1681 AND BETWEEN RBL 57-LBL 57.  REMOVED CORROSION UNDER NUTPLATES ON MAIN CABIN FRAME, FLOOR BEAM, UPPER CHORD AT BS 1681 BETWEEN RBL57-LBL57, REF SRM 53-00-51, FIG 101, DET III AND ACCOMPLISHED PERMANENT REPAIR ON DISTURBED FITTING, PN 140N2047-5 ATTACHED TO FLOORBEAM AT BS 1681, LBL 9.0, REF ER/A 538387-14, REV ORIGINAL.
